# SDR SWAA011778

- Difficulty date: June 19, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 49,920 hours, 49,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND EMERGENCY OVER WING EXIT LIGHT LENS BROKEN.                        R&R EXIT LIGHT LENS PER MM.
